# SDR YENA2019122400713

- Difficulty date: December 20, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N197JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000020
- Aircraft time: 38,820 hours, 25,046 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION SHOCK STRUT FWD PINTLE PIN ON RH MLG (1 EA), CORROSION SHOCK STRUT FWD PINTLE PIN ON LH MLG (1 EA); REF WO# 2019-240/1 AEROMAN WCC 2019-370284 & WCC 2019-370283 FOR WORK PERFORMED.  REMOVED AND REPLACED SHOCK STRUT FWD PINTLE PINS ON LH AND RH MLG (1 EA SIDE) AMM 32-11-01.
